MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX® STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W. L. GORE & ASSOCIATES, INC. GORE-TEX® STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Model Number ST0507
Health Effect - Clinical Codes Fistula (1862); Ischemia (1942); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that the patient underwent surgical treatment with a gore-tex® vascular graft.It was recorded that the vascular graft was implanted on (b)(6) 2022, in order to create an access for hemodialysis.Reportedly, on (b)(6) 2022, after about 2 weeks, the vascular graft was explanted due to an fistula steal syndrome.According to the most recent information, it was reported that another device was implanted and that there was no allegation against the gore-tex® vascular graft in terms of contributing to the fistula steal syndrome.Reportedly, the patient is doing well.
 
Additional Manufacturer Narrative
The analysis-report from third party was received and will be further investigated.Further information related to the procedure, the incident and the patient condition was requested from the hospital and were captured in the adverse event description.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
During internal system upgrade, imdrf codes were inadvertently removed from original medwatch submission.
 
Additional Manufacturer Narrative
H6: correct imdrf codes.

Brand Name
GORE-TEX® STRETCH VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
wilson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15231389
Report Number2017233-2022-03215
Device Sequence Number4900019
Product Code DSY
UDI-Device Identifier00733132612581
UDI-Public00733132612581
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K903931
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2025
Device Model NumberST0507
Device Catalogue NumberST0507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer07/20/2022
11/25/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date10/03/2022
12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale